Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1700

103 Team Members
Filters -> Year: 2020
1521
TITLE: Inverse eigenvalue problems and lists of multiplicities of eigenvalues for matrices whose graph is a tree: the case of generalized stars and double generalized stars
AUTHORS: Johnson, CR; Duarte, AL ; Saiago, CM ;
SOURCE: Conference on Combinatorial Matrix Theory in LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 373, ISSUE: SUPPL., PAGES: 311-330, PUBLISHED: 2003
1522
TITLE: Invertibility of functional operators with slowly oscillating non-Carleman shifts
AUTHORS: Karlovich, A ; Karlovich, Y; Lebre, A;
SOURCE: 12th International Workshop on Operator Theory and Applications (IWOTA 2000) in SINGULAR INTEGRAL OPERATORS, FACTORIZATION AND APPLICATIONS, VOLUME: 142, PAGES: 147-174, PUBLISHED: 2003
1523
TITLE: Lifts for semigroups of monomorphisms of an independence algebra
AUTHORS: João Araújo ;
SOURCE: Colloquium Mathematicum, VOLUME: 97, ISSUE: 2, PAGES: 277-284, PUBLISHED: 2003
1524
TITLE: Linear recurring sequence subgroups in finite fields
AUTHORS: Brison, OJ ; Nogueira, JE ;
SOURCE: FINITE FIELDS AND THEIR APPLICATIONS, VOLUME: 9, ISSUE: 4, PAGES: 413-422, PUBLISHED: 2003
1525
TITLE: Linear recurring sequence subgroups in the complex field
AUTHORS: Brison, OJ ; Nogueira, JE ;
SOURCE: FIBONACCI QUARTERLY, VOLUME: 41, ISSUE: 5, PAGES: 397-404, PUBLISHED: 2003
1526
TITLE: Node packings on cocomparability graphs
AUTHORS: Barcia, P; Cerdeira, JO ;
SOURCE: OPERATIONS RESEARCH LETTERS, VOLUME: 31, ISSUE: 5, PAGES: 341-342, PUBLISHED: 2003
1527
TITLE: Non-parametric ecological regression and spatial variation
AUTHORS: Natario, I ; Knorr Held, L;
SOURCE: BIOMETRICAL JOURNAL, VOLUME: 45, ISSUE: 6, PAGES: 670-688, PUBLISHED: 2003
1528
TITLE: Nonmonotone spectral methods for large-scale nonlinear systems
AUTHORS: La Cruz, W; Raydan, M ;
SOURCE: Optimization Methods and Software, VOLUME: 18, ISSUE: 5, PAGES: 583-599, PUBLISHED: 2003
1529
TITLE: O92 Looking for the best tool for heart failure diagnosis
AUTHORS: Moraes Sarmento, P; Fonseca, C; Minez, A; Gonçalves, E; Covas, R ; Ramos Dias, A; Esperança Pina, J; Ceia, F;
SOURCE: European Journal of Internal Medicine, VOLUME: 14, PUBLISHED: 2003
1530
TITLE: Ockham congruences whose quotient algebras are boolean
AUTHORS: Rodrigues, PJV; Silva, HJ ;
SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 31, ISSUE: 11, PAGES: 5391-5404, PUBLISHED: 2003
1531
TITLE: On generating countable sets of endomorphisms
AUTHORS: Araujo, J ; Mitchell, JD; Silva, N;
SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 50, ISSUE: 1, PAGES: 61-67, PUBLISHED: 2003
1532
TITLE: On the relative position of multiple eigenvalues in the spectrum of an Hermitian matrix with a given graph
AUTHORS: Johnson, CR; Duarte, AL ; Saiago, CM ; Sutton, BD; Witt, AJ;
SOURCE: Workshop on Nonnegative Matrices, M-matrices and Generalizations in LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 363, PAGES: 147-159, PUBLISHED: 2003
1533
TITLE: Recursive calculation of finite time ruin probabilities under interest force
AUTHORS: Cardoso, RMR ; Waters, HR;
SOURCE: Insurance: Mathematics and Economics, VOLUME: 33, ISSUE: 3, PAGES: 659-676, PUBLISHED: 2003
1534
TITLE: Selective alternating projections to find the nearest SDD+ matrix
AUTHORS: Monsalve, M; Moreno, J; Escalante, R; Raydan, M ;
SOURCE: Applied Mathematics and Computation, VOLUME: 145, ISSUE: 2-3, PAGES: 205-220, PUBLISHED: 2003
1535
TITLE: Stability of the solitons for the one-dimensional Zakharov-Rubenchik equation
AUTHORS: Oliveira, F ;
SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 175, ISSUE: 3-4, PAGES: 220-240, PUBLISHED: 2003
1536
TITLE: The Parter-Wiener theorem: Refinement and generalization
AUTHORS: Johnson, CR; Duarte, AL ; Saiago, CM ;
SOURCE: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, VOLUME: 25, ISSUE: 2, PAGES: 352-361, PUBLISHED: 2003
1537
TITLE: Universes over Frege structures
AUTHORS: Reinhard Kahle ;
SOURCE: ANNALS OF PURE AND APPLIED LOGIC, VOLUME: 119, ISSUE: 1-3, PAGES: 191-223, PUBLISHED: 2003
1538
TITLE: A class of asymptotically unbiased semi-parametric estimators of the tall index
AUTHORS: Caeiro, F ; Gomes, MI ;
SOURCE: TEST, VOLUME: 11, ISSUE: 2, PAGES: 345-364, PUBLISHED: 2002
1539
TITLE: A period vehicle routing case study
AUTHORS: Baptista, S ; Oliveira, RC ; Zuquete, E;
SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 139, ISSUE: 2, PAGES: 220-229, PUBLISHED: 2002
1540
TITLE: A term rewriting characterization of the functions computable in polynomial space
AUTHORS: Oitavem, I ;
SOURCE: ARCHIVE FOR MATHEMATICAL LOGIC, VOLUME: 41, ISSUE: 1, PAGES: 35-47, PUBLISHED: 2002

Results per Page: 20.
Page 77 of 85. Total results: 1700.